# SDR AU970810

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747338
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A12544
- Condition: Faulty
- Location: Nr 3 Main Entry
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO3 MAIN ENTRY DOOR ESCAPE SLIDE DEFLATE DURING TEST - SUSPECT CAUSED BY TEARING OF THE FABRIC BY THE DOOR DUST SEAL PLASTIC RETAINER METAL CORNER
